Alert archive / Colorado / Flash Flood Warnings in 2025

Flash Flood Warning 5, NWS Pueblo, CO

July 11, 2025Otero County, Pueblo County, Colorado

NWS Pueblo, CO issued this flash flood warning at Jul 11, 2025, 7:15 PM MDT for Otero County, Pueblo County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 11, 2025, 7:15 PM MDT (01:15 UTC)
Expired
Jul 11, 2025, 10:15 PM MDT
In force
3 hr
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
None

Counties Otero County, CO, Pueblo County, CO

The radar

The Pueblo radar (KPUX), 59 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 1.3 hours before the alert went out and 369 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2025-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1969 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2025-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1969 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
2034 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
189 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.2

Open this sounding in Storm Lab

The text

As transmitted.

371 
WGUS55 KPUB 120115
FFWPUB
COC089-101-120415-
/O.NEW.KPUB.FF.W.0005.250712T0115Z-250712T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
715 PM MDT Fri Jul 11 2025

The National Weather Service in Pueblo has issued a

* Flash Flood Warning for...
  West Central Otero County in southeastern Colorado...
  Southeastern Pueblo County in southeastern Colorado...

* Until 1015 PM MDT.

* At 715 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1.5 and 2.5 inches of 
  rain have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  mainly rural areas of West Central Otero and Southeastern Pueblo 
  Counties

This includes the Apishapa and Mustang waterways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Remain alert for flooding even in locations not receiving rain. 
Arroyos, streams, and rivers can become raging killer currents in a 
matter of minutes, even from distant rainfall.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3805 10407 3802 10398 3788 10399 3775 10410
      3778 10419 3784 10439 3805 10408

FLASH FLOOD...RADAR INDICATED

$$

KAM
3 follow-up statements
934 
WGUS75 KPUB 120222
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
822 PM MDT Fri Jul 11 2025

COC089-101-120415-
/O.CON.KPUB.FF.W.0005.000000T0000Z-250712T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Otero CO-Pueblo CO-
822 PM MDT Fri Jul 11 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM MDT THIS 
EVENING FOR WEST CENTRAL OTERO AND SOUTHEASTERN PUEBLO COUNTIES...

At 822 PM MDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 1.5 and 3 inches of rain have 
fallen. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  mainly rural areas of West Central Otero and Southeastern Pueblo 
  Counties

This includes the Apishapa and Mustang waterways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Remain alert for flooding even in locations not receiving rain. 
Arroyos, streams, and rivers can become raging killer currents in a 
matter of minutes, even from distant rainfall.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3805 10407 3802 10398 3788 10399 3775 10410
      3778 10419 3784 10439 3805 10408

FLASH FLOOD...RADAR INDICATED

$$

KAM
458 
WGUS75 KPUB 120335
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
935 PM MDT Fri Jul 11 2025

COC089-101-120415-
/O.CON.KPUB.FF.W.0005.000000T0000Z-250712T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Otero CO-Pueblo CO-
935 PM MDT Fri Jul 11 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM MDT THIS 
EVENING FOR WEST CENTRAL OTERO AND SOUTHEASTERN PUEBLO COUNTIES...

At 935 PM MDT, Doppler radar indicated thunderstorms that produced 
heavy rain across the warned area have moved off to the east. 
Between 1.5 and 3 inches of rain have fallen. Flooding impacts will 
continue, but no additional rainfall is expected. Flash flooding is 
ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams as well as
         other poor drainage and low-lying areas.

Some locations that will experience flash flooding include...
  mainly rural areas of West Central Otero and Southeastern Pueblo 
  Counties

This includes the Apishapa and Mustang waterways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Remain alert for flooding even in locations not receiving rain. 
Arroyos, streams, and rivers can become raging killer currents in a 
matter of minutes, even from distant rainfall.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3805 10407 3802 10398 3788 10399 3775 10410
      3778 10419 3784 10439 3805 10408

FLASH FLOOD...RADAR INDICATED

$$

KAM
911 
WGUS75 KPUB 120412
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
1012 PM MDT Fri Jul 11 2025

COC089-101-120422-
/O.EXP.KPUB.FF.W.0005.000000T0000Z-250712T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Otero CO-Pueblo CO-
1012 PM MDT Fri Jul 11 2025

...FLASH FLOOD WARNING WILL EXPIRE AT 1015 PM MDT THIS EVENING FOR 
WEST CENTRAL OTERO AND SOUTHEASTERN PUEBLO COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat, however, water levels could be high along Mustang and 
Apishapa rivers.  Stay away from stream banks and continue to heed 
remaining road closures.

&&

LAT...LON 3805 10407 3802 10398 3788 10399 3775 10410
      3778 10419 3784 10439 3805 10408

$$

KAM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 6:01 PM MDT, 1 hour 14 minutes earlier. Its key messages:

  • Showers and thunderstorms lasting through the evening over the southeast plains, marginal severe wx and local heavy rain possible.
  • Cooler tomorrow with a lesser amount of showers and storms(some still strong w/locally heavy rain).
  • Daily afternoon and evening shower and storms are expected through the long term period.
Area forecast discussion, Jul 11, 6:01 PM MDT, 1 hour 14 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
601 PM MDT Fri Jul 11 2025

.KEY MESSAGES...

- Showers and thunderstorms lasting through the evening over the
southeast plains, marginal severe wx and local heavy rain possible.

- Cooler tomorrow with a lesser amount of showers and
  storms(some still strong w/locally heavy rain).

- Daily afternoon and evening shower and storms are expected
  through the long term period.

&&

.SHORT TERM /THROUGH SATURDAY NIGHT/...
Issued at 202 PM MDT Fri Jul 11 2025

Currently, early this afternoon scattered showers and thunderstorms
were noted along mtns/plains interface with dry conditions
elsewhere. Temps were in the 80s across nearly all of the plains
with 70s valleys and 50s and 60s mtns. Mesoanalysis indicated about
500-1000 J/kg of CAPE were noted on the plains with 20-25 knts of
shear. PWATs were about normal over the plains but it was quite dry
over the interior valleys.

Showers and tstorms will continue ot increase and push out onto the
plains. Guidance continues to indicate it will be more of a later
show as most of the storms will not get their acts together until
early this evening over the plains. With just modest cape and shear
available, primarily expect strong to marginally svr storms with
some locally heavy rain possible. storms will move slowly east
through the evening hours and I would not be too surprised to see
several storms still ongoing across the far eastern plains around
midnight. Any storms which train could cause some locally flooding
issues over the eastern plains later this evening.

Skies will likely remain rather cloudy tonight over the plains and
some guidance keeps showers going well into the overnight hours. dry
and clear conditions are anticipated over the mtns and valleys.

For tomorrow, skies will gradually clear over the plains, and it
will be rather very cool tomorrow as max temps are only expected to
get into the 70s and 80s over the plains. The San Luis Valley may
actually be warmer than the SE CO plains tomorrow due to the cooler
air advecting onto the plains. There will likely be some showers and
storms tomorrow, but once again it will be a late show due to the
cooler air over the plains. Overall, the best areas of unstable air
tomorrow will likely be along the mtns/plains interface, and this is
where the best chance of precip will be tomorrow. Storms should
clear relatively quickly tomorrow early evening. \/Hodanish

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
Issued at 329 AM MDT Fri Jul 11 2025

Sunday - Thursday: Through the long term period, active weather
is expected each day, as showers and storms impact portions of
the region. Overall, not much has changed from previous long
term forecast, with messy northwesterly to northerly expected to
be in place as a ridge of high pressure sits across the
southwestern US. While no major forcing is still expected,
orographic forcing will be in place with this flow pattern,
along with periods of enhanced forcing from frontal surges late
in this period. With these forcing mechanisms, along with
moisture still in place each day, daily afternoon and evening
showers and thunderstorms are expected. The highest coverage of
showers and storms is anticipated to remain along the mountains,
where forcing will be maximized. With that said though, greater
coverage is expected to expand across the plains around midweek
next week as the aforementioned cold fronts push across the
area. And like most summer days, a strong thunderstorm or two
can't be ruled out, with frequent lightning, gusty outflow winds
around 40 mph, small hail, and brief periods of heavy rain the
most likely hazards with any more organized convection. Beyond
all of that, breezy winds and increased afternoon and evening
cloud cover are expected each day. Looking at temperatures,
through Tuesday, near seasonal temperatures are anticipated for
much of the area. Then for Wednesday and Thursday, a cool down
to below seasonal values is expected thanks to the cold front
passage.

&&

.AVIATION /00Z TAFS THROUGH 00Z SUNDAY/...
Issued at 554 PM MDT Fri Jul 11 2025

COS and PUB...Scattered showers and thunderstorms will affect
the terminals through at least 03Z, with brief MVFR conditions
possible in locally heavy rain, along with gusty outflow winds
up to 40kts and small hail at the terminals. Another cold front
will push south across the plains overnight, with developing
moist upslope flow leading to low VFR to MVFR cigs at the
terminals early Saturday morning. VFR cigs with chances of
showers and storms for the afternoon at both terminals.

ALS...VFR conditions with diurnal wind regimes at the terminal
through the next 24 hours. There will be low end chances of
storms at the terminal tomorrow afternoon, which would most
likely produce gusty outflow winds.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
None.

&&

SHORT TERM...HODANISH/MOZLEY
LONG TERM...SIMCOE
AVIATION...MW
Hazardous weather outlook, Jul 11, 10:50 AM MDT, 8 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1050 AM MDT Fri Jul 11 2025

COZ058>089-093>099-121700-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1050 AM MDT Fri Jul 11 2025

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon through Tonight

Showers and thunderstorms will develop over the region later this
afternoon, with the brunt of the activity occurring during the
late afternoon time period, and lasting well into the evening
hours.

A few storms will likely become strong to severe, with hail near
1 inch in diameter and wind gusts in excess of 60 mph. The
strongest storms are expected over the Palmer Divide, the Raton
Mesa and the far eastern plains.

In addition to the severe weather threat, there is more moisture
in the atmosphere today, so locally heavy rainfall capable of
causing localized flash flooding will be possible over all of the
plains later today and into tonight.

All storms will produce dangerous cloud to ground lightning.

Thunderstorms will track east across the Plains and exit into
Kansas late tonight into Saturday morning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Daily afternoon and evening showers and thunderstorms are expected
Saturday through Thursday. Saturday has the highest chances of
stronger storms, particularly across the eastern plains, with strong
outflow winds up to 60 mph the primary hazard. Otherwise, the
most likely hazards with any more organized storms will be gusty
outflow winds around 40 mph, small hail, frequent lightning, and
brief periods of heavy rain.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible over portions of the region.

Hodanish

In the hours before

Special weather statement, Jul 11, 5:44 PM MDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Pueblo CO
544 PM MDT Fri Jul 11 2025

COZ078>080-120015-
Wet Mountains between 6300 and 10000Ft CO-
Wet Mountain Valley Below 8500 Ft CO-Wet Mountains above 10000 Ft CO-
544 PM MDT Fri Jul 11 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CUSTER COUNTY
THROUGH 615 PM MDT...

At 544 PM MDT, Doppler radar was tracking a strong thunderstorm 16
miles northeast of Crestone Peak, or 40 miles west of Pueblo, moving
southeast at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Silver Cliff and Rosita.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3809 10544 3817 10533 3809 10509 3794 10532
TIME...MOT...LOC 2344Z 317DEG 12KT 3811 10534

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Ehr
Special weather statement, Jul 11, 6:21 PM MDT, 54 minutes before
Special Weather Statement
National Weather Service Pueblo CO
621 PM MDT Fri Jul 11 2025

COZ072-078>080-087-120045-
Wet Mountains between 6300 and 10000Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Wet Mountains above 10000 Ft CO-
621 PM MDT Fri Jul 11 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN HUERFANO AND
SOUTHEASTERN CUSTER COUNTIES THROUGH 645 PM MDT...

At 620 PM MDT, Doppler radar was tracking a strong thunderstorm 16
miles north of Gardner, or 40 miles southwest of Pueblo, moving south
at 10 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of northwestern
Huerfano and southeastern Custer Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3806 10537 3808 10521 3783 10507 3779 10541
TIME...MOT...LOC 0020Z 351DEG 11KT 3800 10528

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Ehr
Special weather statement, Jul 11, 6:30 PM MDT, 45 minutes before
Special Weather Statement
National Weather Service Pueblo CO
630 PM MDT Fri Jul 11 2025

COZ086-120100-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
630 PM MDT Fri Jul 11 2025

...STRONG THUNDERSTORMS WILL IMPACT CENTRAL PUEBLO COUNTY THROUGH 700
PM MDT...

At 630 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles south of Pueblo Reservoir to 17 miles
south of Salt Creek. Movement was east at 10 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Southwestern Pueblo and Salt Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3824 10467 3823 10456 3798 10443 3796 10469
      3807 10486 3817 10489 3822 10480
TIME...MOT...LOC 0030Z 271DEG 9KT 3814 10479 3799 10464

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Ehr
Local storm report, Jul 11, 6:45 PM MDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
645 PM MDT Fri Jul 11 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     Hail             9 W San Isabel          37.99N 105.23W
07/11/2025  M1.25 Inch       Custer             CO   Trained Spotter

&&

kam
Special weather statement, Jul 11, 7:00 PM MDT, 15 minutes before
Special Weather Statement
National Weather Service Pueblo CO
700 PM MDT Fri Jul 11 2025

COZ079-080-087-120130-
Wet Mountains between 6300 and 10000Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Wet Mountains above 10000 Ft CO-
700 PM MDT Fri Jul 11 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL HUERFANO AND
SOUTHEASTERN CUSTER COUNTIES THROUGH 730 PM MDT...

At 700 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Greenhorn Mountain, or 37 miles southwest of
Pueblo, moving south at 10 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of north central
Huerfano and southeastern Custer Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3795 10525 3801 10516 3790 10504 3779 10522
TIME...MOT...LOC 0100Z 338DEG 8KT 3794 10517

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Ehr
Special weather statement, Jul 11, 7:10 PM MDT, 5 minutes before
Special Weather Statement
National Weather Service Pueblo CO
710 PM MDT Fri Jul 11 2025

COZ094-099-120145-
Springfield Vicinity/Baca County CO-Eastern Las Animas County CO-
710 PM MDT Fri Jul 11 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN BACA AND
SOUTHEASTERN LAS ANIMAS COUNTIES THROUGH 745 PM MDT...

At 710 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles south of Pritchett, or 21 miles southwest of Springfield,
moving southwest at 10 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of southwestern Baca
and southeastern Las Animas Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight MDT for
southeastern Colorado.

&&

LAT...LON 3731 10297 3720 10270 3700 10283 3700 10320
TIME...MOT...LOC 0110Z 023DEG 10KT 3721 10291

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

EP

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 6:00 PM MDTSevere Thunderstorm WarningPUBBent, Las Animas, Otero30 min
Jul 11, 6:04 PM MDTSevere Thunderstorm WarningPUBPueblo26 min
Jul 11, 6:10 PM MDTSevere Thunderstorm WarningPUBBaca35 min
Jul 11, 6:17 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Pueblo28 min
Jul 11, 6:21 PM MDTSpecial Weather StatementPUBCuster24 min
Jul 11, 6:25 PM MDTSevere Thunderstorm WarningPUBCuster, Huerfano35 min
Jul 11, 6:29 PM MDTSevere Thunderstorm WarningPUBLas Animas31 min
Jul 11, 6:30 PM MDTSpecial Weather StatementPUBPueblo30 min
Jul 11, 6:42 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBent, Otero33 min
Jul 11, 6:43 PM MDTSevere Thunderstorm WarningPUBLas Animas, Pueblo32 min
Jul 11, 6:48 PM MDTSevere Thunderstorm WarningPUBCuster27 min
Jul 11, 7:00 PM MDTSpecial Weather StatementPUBHuerfano30 min
Jul 11, 7:10 PM MDTSpecial Weather StatementPUBBaca35 min
Jul 11, 7:18 PM MDTSevere Thunderstorm WarningPUBLas Animas27 min
Jul 11, 7:20 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas25 min
Jul 11, 7:29 PM MDTSpecial Weather StatementPUBBent31 min
Jul 11, 7:43 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas32 min
Jul 11, 8:01 PM MDTSpecial Weather StatementPUBBent29 min
Jul 11, 8:05 PM MDTSpecial Weather StatementPUBHuerfano25 min
Jul 11, 8:16 PM MDTSpecial Weather StatementPUBBent29 min
Jul 11, 8:24 PM MDTSpecial Weather StatementPUBCrowley36 min
Jul 11, 8:33 PM MDTSevere Thunderstorm WarningPUBCrowley, Kiowa27 min
Jul 11, 8:45 PM MDTSpecial Weather StatementPUBBent30 min
Jul 11, 8:54 PM MDTSpecial Weather StatementPUBCrowley36 min
Jul 11, 8:57 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa33 min
Jul 11, 9:01 PM MDTSevere Thunderstorm WarningPUBBent, Crowley, Kiowa, Otero29 min
Jul 11, 9:29 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Prowers31 min
Jul 11, 10:00 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Prowers30 min
Jul 11, 10:30 PM MDTSpecial Weather StatementPUBKiowa30 min
Jul 11, 10:55 PM MDTSpecial Weather StatementPUBProwers35 min
Jul 12, 2:28 PM MDTSpecial Weather StatementPUBRio Grande32 min
Jul 12, 3:01 PM MDTSpecial Weather StatementPUBTeller29 min
Jul 12, 3:22 PM MDTSpecial Weather StatementPUBFremont23 min
Jul 12, 3:32 PM MDTSevere Thunderstorm WarningPUBFremont, Teller28 min
Jul 12, 3:45 PM MDTSpecial Weather StatementPUBCostilla30 min
Jul 12, 3:56 PM MDTSpecial Weather StatementPUBFremont34 min
Jul 12, 4:02 PM MDTSpecial Weather StatementPUBFremont28 min
Jul 12, 4:23 PM MDTSpecial Weather StatementPUBCostilla37 min
Jul 12, 4:31 PM MDTSevere Thunderstorm WarningPUBCostilla, Huerfano, Las Animas29 min
Jul 12, 4:52 PM MDTSpecial Weather StatementPUBCuster23 min
Jul 12, 4:56 PM MDTSevere Thunderstorm WarningPUBCostilla, Huerfano, Las Animas34 min
Jul 12, 5:11 PM MDTSpecial Weather StatementPUBCuster34 min
Jul 12, 5:26 PM MDTSpecial Weather StatementPUBCostilla34 min
Jul 12, 5:29 PM MDTSpecial Weather StatementPUBAlamosa31 min
Jul 12, 5:45 PM MDTSpecial Weather StatementPUBHuerfano30 min
Jul 12, 5:53 PM MDTFlash Flood WarningPUBCostilla, Huerfano3 hr

Nearby

Flash Flood Warnings in Colorado, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.